# SDR ASAA0440011

- Difficulty date: January 22, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GYR - AFTER TAKEOFF APU FIRE DETECTION FAULT LIGHTS ON FIRE WARNING PANEL ILLUMINATED.  AIRCRAFT RETURNED TO GYR AND LANDED WITHOUT INCIDENT AND NO EMERGENCY WAS DECLARED.  REPLACED FIRE DETECTION ELECTRONICS RACK MODULE.  OPERATIONS CHECKED GOOD.  (M)
